# SDR 2001UALA01345

- Difficulty date: July 5, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Aircraft time: 64,344 hours, 36,900 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LOWER LEFT DOOR EXIT LIGHT IS INOPERABLE. EEL CABLE AND EXIT LIGHT WAS DAMAGED.  REPAIRED DAMAGED EEL CABLE AND REPLACED INOPERABLE EXIT LIGHT ASSEMBLY.  EMERGENCY EXIT OPERATIONS CHECK NORMAL.
